# SDR TC8A97006

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 45904
- Engine: Pwa JT3D3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Out Of Trim
- Location: Nr 1/4
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 AND 4 ENGINES NOT PRODUCING TAKEOFF POWER.  POWER LEVERS AGAINST STOP, NR 1 EPR 1.64, NR 4 EPR 1.60.  TRIMMED NR 1 AND NR 4 ENGINES.  NR 1 AND NR 4 OPS NORMAL ON RUN-UP, M/M JT3D-7.
